# SDR AALA202307240478

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,220 hours, 33,027 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE REPLACEMENT OF THE FORWARD LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING REPORTED ON AALA202307242759, THE AFT LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING MUST BE REPLACED PER MAJOR REPAIR PROCEDURES ON EA 346459 AND AIRBUS REPAIR INSTRUCTIONS R533 70501 E. MAINTENANCE REPLACED THE AFT FITTING PER EA 346459 AND AIRBUS REPAIR INSTRUCTIONS R533 70501 E.
